# SDR SWAA2021072035406

- Difficulty date: December 9, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 20,610 hours, 9,133 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BH LOWER ATTACH ANGLE HAS CORROSION (HEAVY) AT SEVERAL LOCATIONS / REMOVE AND REPLACED AFT BH LOWER ATTACH ANGLE PER SRM 51-40-02 (SA-M 326 A1303482)
